Tuberculosis Treatment During 6 Months Of Pregnancy?

Illustration of Tuberculosis Treatment During 6 Months Of Pregnancy?
Illustration: Tuberculosis Treatment During 6 Months Of Pregnancy? image.isu.pub

I am a 33-year-old mother and currently I am pregnant entering the age of 6 months in a week more I experienced a cough that was quite hard at first only fever and cough with mild phlegm and then in three days I immediately checked myself from the lungs who had treated me when undergoing treatment for 6 months but the doctor I went to Korea and the substitute doctor gave me Acetylcysteine ​​and cetirizine tp effects, every time I took it, it made me unable to sleep hot and added to the itchiness in my throat which made me cough continuously, the medicine given to me had run out and I consulted again. to the doctor he advised me to get my sputum checked again. I wanted to ask if maybe the pain that I had experienced could recur? If true, how is the treatment? Will it interfere with my fetus?

1 Answer:

Hello, thank you for the question to HealthReplies.com

If at this time the cough you have just happened for 1 week, then usually the suspicion toward tuberculosis is not yet great. Generally, maximal therapy will be given first (including therapy with antibiotics) and monitored again if symptoms improve or not. However, if indeed your other symptoms or the results of a physical examination from your doctor really lead to tuberculosis infection, then sputum examination is rational enough to do.


You can still be infected with tuberculosis again even if you have been infected with tuberculosis and were declared cured before. If it is proven that you have had a tuberculosis infection again, then the drugs given will be more or less the same as your previous treatment. In the first 2 months you will receive 3 types of drugs namely isoniazid, rifampicin, and ethambutol (Pirazinamid is not given to pregnant women because of its unclear safety), then you will receive 2 types of drugs namely Isoniazid and rifampicin for 7 months (total therapy 9 months , different from before which was only 6 months). These drugs are safe given to pregnant women.


You should discuss again with the doctor who examined you directly related to the diagnosis and treatment plan for you.

So much information from me, hopefully enough answer

: by

Related Question

Solution For Difficult BAB?

Solution For Difficult BAB?

(1 year ago)

, I have been having difficulty defecating in the last few weeks, when I wanted to go to the chapter, I already on the toilet, it didn’t even become a chapter. Then I dawn re...

(12 months ago)

...

The Cause Of The Appearance Of A Lump In The Left Thigh?

The Cause Of The Appearance Of A Lump In The Left Thigh?

(1 year ago)

Good evening towards the morning, I am a 29 year old man, a few days I felt something was wrong in the area of ​​my left groin (sekelan). At first it was as slow as it could be...

Leave a Reply

Your email address will not be published. Required fields are marked *